Hokkaido Mathematical Journal

On the sharpness of Seeger-Sogge-Stein orders

Michael RUZHANSKY

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 28, Number 2 (1999), 357-362.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001218

Digital Object Identifier
doi:10.14492/hokmj/1351001218

Mathematical Reviews number (MathSciNet)
MR1698428

Zentralblatt MATH identifier
0933.35203

Citation

RUZHANSKY, Michael. On the sharpness of Seeger-Sogge-Stein orders. Hokkaido Math. J. 28 (1999), no. 2, 357--362. doi:10.14492/hokmj/1351001218. https://projecteuclid.org/euclid.hokmj/1351001218


Export citation